1. IloveGains

    IloveGains Junior Member

    Currently one my first cycle Test-E only and im making it to my 4 week and ive been itching alot lately and geting like a red rash on chest and face is this normal sides?
     
  2. Gbro

    Gbro Member

    Let me guess, no blood work?
     
  3. BigNattyDaddy

    BigNattyDaddy Member

    Never had that happen. Set an appointment up with your doctor.
     
    IloveGains likes this.
  4. IloveGains

    IloveGains Junior Member

    I actually just seen a post about this and im not the only one that had this problem they said its a form a side effec.. and i did get blood work done i even did a roid test on the testosterone-E
     
  5. Burrr

    Burrr Member AnabolicLab.com Supporter

    Could just be an immune response, or just how you react to hi or low estro.
    Better than a chest covered in acne.
     
    MisterSuperGod and IloveGains like this.
  6. IloveGains

    IloveGains Junior Member

    My back had a lil acne but not that much and the itchy part comes and goes not as bad but was just wondering if anyone on this forums had gone thru this lol. Sometimes face feel hot and upper body but goes away lol
     
  7. Can't relate, but i do wonder if you're sensitive to one of the ingredients? Maybe too much bb in the mix?

    Who's the vendor for your Test E?
    Yes, you're allowed to post the lab name.
     
    Uttukuxul likes this.
  8. An1970

    An1970 Junior Member

    Normal as: usual, typical, to be expected,...no, that’s not normal at all. Acne on your back/shoulders could be considered normal. Are you having an allergic reaction to something maybe?